# SDR UALA2012041502278

- Difficulty date: April 13, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 89,676 hours, 14,253 cycles
- Engine: Pwa PW4060
- System (JASC): 2312 · VHF Communications System
- Part: Control Panel
- Part number: 503111
- Part serial: 100
- Condition: Faulty
- Location: Vhf System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACFT HAS HOT MIC.  REMOVED & REPLACED VHF CONTROL PANEL PER AMM, OPS CHECKED GOOD.
